# SDR GAIA99042

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6807
- Make and model: Boeing 727223
- Aircraft serial: 19482
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, CORROSION WAS FOUND AROUND AFT LAVATORY DRAIN, BOX STRUCTURE, AND SKIN.  LOCATED AT STR 20, LEFT FS 1183.  THE CORROSION WAS REMOVED AND IT WAS DETERMINED TO BE BEYOND LIMITS.  REPAIR WAS CARRIED OUT IAW AIA ENGINEERING DEVIATION REPORT NR B2 06413, AIA NON-ROUTINE M40 52862 AND BOEING REPAIR SKETCH CKF-ORD-99-0017RR.  (X)
